# SDR A6WA200740231

- Difficulty date: April 29, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 8,627 hours, 7,902 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED APPROX .5 INCHES LONG AT DOOR ASSIST CABLE PULLEY BRACKET.  (K)  [07-17-07]  MAINTENANCE CUT AWAY CRACKED ANGLE AND INSTALLED REPAIR ANGLE IAW BOMBARDIER REO 601R52-11-513 REV A.  (M)
